MAUDE Adverse Event Report: COVIDIEN MONOJECT; NEEDLE, ASPIRATION AND INJECTION, REUSABLE

COVIDIEN MONOJECT; NEEDLE, ASPIRATION AND INJECTION, REUSABLE
Model Number 8881245164
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Submit date: 11/29/2017.An investigation is currently underway.Upon completion, the results will be forwarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports that the bone marrow needle broke during a procedure.
 
Additional Manufacturer Narrative
A device history record (dhr) was reviewed and was confirmed that products were produced accomplishing quality requirements.Two used samples were received for evaluation.The product is provided by an external supplier.The samples were analyzed and a detachment of the device was observed.The reported condition is confirmed.The root cause has been addressed with the supplier.All the investigation, preventive and corrective actions for this complaint will be documented on a formal corrective and preventative action (capa) requested through a suppliers corrective action requirement (scar).A qa alert was issued at the cardinal site for the incoming inspection area to alert them to elevate the inspection process.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOJECT
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, REUSABLE
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7069428
Report Number1282497-2017-05497
Device Sequence Number1068644
Product Code GDM
UDI-Device Identifier20884521020471
UDI-Public20884521020471
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number8881245164
Device Catalogue Number8881245164
Device Lot Number170300024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer11/09/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date02/22/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;